# SDR 2007FA0000395

- Difficulty date: April 23, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N733DC
- Make and model: Beech 1900D
- Aircraft serial: UE307
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13685
- Condition: Lack Of Lube
- Location: Mlg
- Part time: 360 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROUTINE PREVENTATIVE MAINTENANCEON THE RT IB WHEEL AND TIRE ASSEMBLY (TO CHANGE A WORN TIRE) ONE OF THE WHEEL BEARING ROLLERS CAME OUT OF THE OUTER WHEEL BEARING ONCE THE WHEEL BEARING WAS REMOVED FROM THE WHEEL ASSEMBLY.  THE WHEEL BEARING CAGE WAS FOUND TO BE DEFORMED WITH ONE PART OF THE CAGE BROKEN ALLOWING THE ROLLER TO FALL OUT.  PIECES OF METAL WERE FOUND IN THE BEARING SEAL.  THE BEARING APPEARS TO HAVE BEEN OVERHEATED.  PROPER LUBRICATION WOULD HAVE PREVENTED THIS BEARING FROM OVERHEATING.  IT IS IMPERATIVE THAT EACH OPERATOR BE AWARE THAT THE INSPECTION AND LUBRICATION REQURIEMENT/INTERVAL FOR THE WHEEL BEARINGS MAY BE LESS THAN THE MFG RECOMMENDATIONS BASED ON THE OPERATORS OWN SPECI
